MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TRUMPF MEDICAL; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TRUMPF MEDICAL; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that operating table trusystem 7000 u (dv) had table will move without any control button press.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found key membrane error.The trusystem 7000 operating table is intended for the following use: ¿ patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia.¿ task-related patient transfer within the operating theatre.¿ for applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.The technician replaced the control panel to resolve the reported event.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of unintended movement were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.

Brand Name
TRUMPF MEDICAL
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld thuringen NA 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50703689
Report Number3007143268-2026-00043
Device Sequence Number17615270
Product Code GDC
UDI-Device Identifier00887761967519
UDI-Public(01)00887761967519(11)210104
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1723633
Device Catalogue Number1723633
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown